It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:wave: Hi everyone,

I suffer from Agoraphobie, Anxiety & Depression. Been on Lexapro for over 6 months now and it seemed to have helped alot with the depression and *somewhat* with my Anxieties.

Though I like this medicine, I just can't deal with the almost daily tiredness.
I literally sleep my life away, and I'm tired of being tired, lol!
Also...I think I have gained quite alot and that doesn't help when one is already depressed.

My questions are: If I switched to either ZOLOFT [U]or[/U] Wellbutrin...which one of them, in your knowledge/experience would be better for the issuses I'm dealing with,
and less likely to cause fatigue and weight gain ?

Monday the 13th I'm going to see my MD again...I was going to ask about switching me to an AD to help my Anxiety and Depression but one that doesn't keep me so tired all the time.


I hope someone can help me decide on something. :)

Thanks in Advance for any replies!!
Wellbutrin is not supposed to be very helpful for anxiety issues, just depression. I know zoloft is prescribed for anxiety/panic and depression. Have you talked to your doctor about maybe lowering your dose of lex, since it works for you? Also, I have heard of people augmenting lexapro with wellbutrin to counteract the fatigue and weight gain. If I am able to continue taking lex, and have issues with weight gain, I am going to ask to add a little wellbutrin. For me, I deal with the tired feeling, because it is so much better than the anxiety.
[QUOTE=janlee]Hi,
I've been on Zoloft for about 10 years or more. It really helped me with my depression and anxiety. I am going thru a rough patch right now, but Zoloft is supposed to help with anxiety as well as depression whereas Wellbutrin doesn't help anxiety. I was put on Wellbutrin and it did nothing for me the first time. Then recently, since my current anxiety spell, the doc added Wellbutrin and it made me WORSE. However, everyone is different so I can't say how it would effect you. Take care of yourself! :)
janet[/QUOTE]


Hi janet, I'm happy for you that the Zoloft has helped you ! :)

Tell me though...did it make you gain weight and/or felt/feel tired all the time ??

IF the answers are "no", then I'm hopeful that Zoloft MAY help me too !! :bouncing:



Anyone else with some experience or knowledge about my questions ? :)

Thank You!





All times are GMT -7. The time now is 05:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!